× Didn't find what you were looking for? Ask a question
  
  
  
  
Top Posters
Since Sunday
43
38
23
13
9
9
9
8
8
8
8
8
New Topic  
wrote...
Posts: 28
Rep: 0 0
2 months ago
A patient has been placed on tacrolimus, and the route will be changed from IV to oral prior to discharge home from the hospital. How will this change in administration route affect the patient's plan of care?
A)The patient's dose of tacrolimus will have to be increased.
B)The patient will receive the drug QID rather than BID
C)The patient will have to be monitored more closely for adverse effects.
D)The patient will have to take tacrolimus concurrently with an antiemetic.
Source  Download
Abrams' Clinical Drug Therapy: Rationales for Nursing Practice
Edition: 10th
Authors:
Read 11 times
1 Reply
Related Topics
Replies
wrote...
2 months ago
A
Feedback:
Tacrolimus, like cyclosporine, is not well absorbed orally, so it is necessary to give higher oral doses than IV doses to obtain similar blood levels. Increased frequency is not necessarily required. Concurrent dosing with an antiemetic is not required. Regardless of the route by which the drug is provided, the patient needs to be closely monitored for adverse effects.

New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers.
Learn More
Improve Grades
Help Others
Save Time
Accessible 24/7
  159 People Browsing
Your Opinion
What percentage of nature vs. nurture dictates human intelligence?
Votes: 74

Related Images
 6325
 327
 88

▶️ Video: Neuron Type Animation

For a complete list of videos, visit our video library